MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform displayed user advisory (ua) 18 (max take-up revolutions exceeded) error message was confirmed during the archived review, but not during the initial functional testing.There were no device deficiencies found during evaluation of the returned platform that could have caused or contributed to the reported complaint.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, damaged front and bottom enclosures were noted.The front and bottom enclosure were replaced to address the issue.Review of the archive data indicated user advisory (ua) 18 errors occurred on the reported event date, thus confirming customer complaint.Note that user advisory error messages are designed into the platform when one of several conditions is detected.User advisory (ua) 18 is an indication that the autopulse has detected that either the patient's chest is too small while sizing the patient (take-up) or that there is no patient on the platform.The recommended actions to take for this type of user advisory are: pull up completely on the lifeband, ensure that the patient and the band are properly aligned, and press restart.If the user advisory does not clear, the patient may be too small.Multiple run-in tests were performed, using the 95% patient large resuscitation test fixture (lrtf) simulating end take up and no faults or errors were observed.The autopulse passed all the testing and met all the required specifications.Historical complaints were reviewed for service information related to the reported complaint and there were no similar history of complaint reported for autopulse sn (b)(4).
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(4)) displayed a user advisory (ua) 18 (max take-up revolutions exceeded) error message.No patient involvement was reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8476461
Report Number3010617000-2019-00259
Device Sequence Number13831912
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1